# SDR R61A2022031300204

- Difficulty date: February 24, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 29,742 hours, 21,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: 17066348001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 AFT CARGO LH AND RH BAGGAGE SUPPORT AT FR 75 BTWN STR 29L-29R FOUD CORRODED. MX REPLACED SUPPORT PN 170-66348-001 IAW SRM 51-41-01
